Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

January 22, 2016Jefferson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jan 22, 2016, 4:03 PM EST for Jefferson County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2016, 4:03 PM EST (21:03 UTC)
Expired
Jan 22, 2016, 4:45 PM EST
In force
42 min
Issued by
NWS Atlanta, GA

County Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 887 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
436 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
887 m²/s²
0-3 km storm-relative helicity
933 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

444 
WWUS82 KFFC 222103
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EST FRI JAN 22 2016
 
GAZ076-222145-
JEFFERSON GA-
403 PM EST FRI JAN 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON COUNTY UNTIL
445 PM EST...

AT 403 PM EST...A STRONG THUNDERSTORM WAS NEAR EDGEHILL...OR 10 MILES
SOUTH OF GIBSON...MOVING NORTHEAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRENS...STAPLETON...AVERA...STELLAVILLE...STAPLETONS CROSSROADS...
GRANGE AND MATTHEWS.

LAT...LON 3313 8227 3303 8259 3305 8262 3306 8261
      3308 8264 3309 8264 3310 8265 3313 8262
      3312 8258 3316 8258 3321 8253 3331 8238
      3331 8234 3330 8231 3327 8229 3326 8226
      3323 8223
TIME...MOT...LOC 2103Z 235DEG 29KT 3308 8260 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 22, 2:39 PM EST, 1 hour 24 minutes earlier.

Area forecast discussion, Jan 22, 2:39 PM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 PM EST FRI JAN 22 2016

...DYNAMIC SYSTEM TO BRING CONTINUED WINTER MIX TO THE AREA...

.SHORT TERM /TODAY THROUGH SUNDAY/...

WITH DYNAMIC SYSTEMS...ONE CAN EXPECT DYNAMIC WEATHER AND THIS
HOLDS TRUE FOR THIS STORM. EARLY MORNING SNOW OVER THE NORTHEAST
MOUNTAINS...ESPECIALLY OVER THE HIGHER ELEVATIONS...WERE IN EXCESS
OF 4 INCHES IN SOME LOCATIONS. MEANWHILE...TO THE SOUTH...ALONG AN
AREA OF ENRICHED GULF MOISTURE STREAMING NORTHWARD WE ARE SEEING A
ZONE OF 500 J/KG CAPE. THIS IS PRODUCING A LINE OF FAIRLY ROBUST
THUNDERSTORMS IN ZONE WHERE TEMPS ARE IN UPPER 50S. WHILE THIS
ZONE OF MOISTURE AND CAPE IS ENCROACHING NORTHWARD...WEDGE OF
COLDER AIR IS MOVING BACK TO THE WEST ACROSS MOST OF NORTH GEORGIA
MAKING FOR AN EXTREMELY COMPLICATED SCENARIO.

WEDGE IS NOW ALLOWING A LARGE AREA TO FALL INTO THE LOWER 30S AND
SEVERAL SITES BELOW FREEZING. REPORTS COMING OUT OF NORTHEAST
GEORGIA INDICATE A MIXTURE OF JUST ABOUT EVERYTHING ALTHOUGH
INITIAL CONCERN IS ICING FROM FREEZING RAIN. BASED ON THIS
FREEZING RAIN POTENTIAL WITHIN DEVELOPING WEDGE...HAVE OPTED TO
ADD MADISON AND JACKSON TO THE CURRENT WARNING. THIS AREA WILL
LIKELY SEE A GLAZE OF ICE THIS AFTERNOON COMBINED WITH LIGHT SNOW
ACCUMULATIONS THROUGH TONIGHT TO PROVIDE FOR HAZARDOUS TRAVEL
CONDITIONS.

ELSEWHERE...MID LEVEL LEVEL LOW WILL PROGRESS EAST BRINGING ITS
COLD POOL WITH IT AT THE SAME TIME WEDGE IS COOLING OFF THE
SURFACE. THIS SHOULD ALLOW FOR A QUICKER THAN USUAL TRANSITION
FROM SLEET AND FREEZING RAIN TO ALL SNOW. TEMPERATURES WILL
CONTINUE FALLING TO AT OR BELOW FREEZING SO EVEN THOSE SITES NOT
IMPACTED BY THE MORE MODERATE SNOW WILL SEE AN ELEVATED RISK OF
BLACK ICE THROUGH TONIGHT.

GIVEN THE STACKED CONFIGURATION OF THIS SYSTEM AND THE DYNAMICS
INVOLVED WITH A TRANSITIONING SURFACE LOW FROM CENTRAL GEORGIA TO
OFF THE COAST...WE SHOULD SEE SOME BANDED TYPE PRECIP DEVELOPMENT
WHICH THE HI RES MODELS ARE BEGINNING TO PICK UP ON. THIS USUALLY
RESULTS IN SPORADIC AREAS RECEIVING ENHANCED SNOWFALL TOTALS WHILE
NEARBY LOCATIONS MAY RECEIVE VERY LITTLE. IT WILL ALL DEPEND
WHERE THESE INDIVIDUAL BANDS SET UP WITH CURRENT MODELS SHOWING
SOME DEVELOPMENT ALONG AND SOUTH OF THE I20 CORRIDOR. HAVE
THEREFORE EXTENDED THE ADVISORY ANOTHER TIER OF COUNTIES
SOUTHWARD. ALSO EXPANDED SNOW ZONE ALTHE WAY SOUTH TO THE CWA LINE
ALTHOUGH THOSE AREAS WILL SEE LITTLE TO NO SNOW ACCUMULATION
OVERNIGHT.

MOUNTAINS STILL ON TARGET THAT WHEN COMBINED WITH EARLIER 2 TO 4
INCH TOTALS THAT THEY COULD SEE SOME 7 TO 10 INCH TOTALS WHEN ALL
IS SAID AND DONE AND WOULD NOT BE AT ALL SURPRISED TO SEE
ISOLATED LOCATIONS EVEN A LITTLE HIGHER. SNOW CHANCES FOR N GA AND RAIN/SNOW
CHANCES FOR PORTIONS OF CENTRAL GA WILL BE ENDING SATURDAY WITH
CONDITIONS EXPECTED TO BE DRY SATURDAY NIGHT. ADDITIONAL SNOW
ACCUMULATIONS WILL BE LIMITED TO THE FIRST PART OF SATURDAY AND
CONFINED TO FAR NE GA AND SHOULD BE LESS THAN 1/2 INCH. VERY
CONCERNED HOWEVER ABOUT BLACK ICE POTENTIAL AS TEMPERATURES DIP
INTO THE UPPER 20S AND DO NOT RISE ABOVE FREEZING UNTIL MID TO
LATE MORNING FROM SOUTH TO NORTH.

DEESE

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...

NO CHANGES PLANNED TO THE CURRENT LONG TERM.

DEESE

&&

.AVIATION... 18Z UPDATE... IFR-MVFR CEILINGS WITH VSBYS VARYING
2-6 IN -RA/MODERATE RA. RAIN MIXING WITH MAINLY SNOW FOR ATL/AHN
AREAS ABOUT 00-06Z. SURFACE WINDS EAST SHIFTING TO THE WNW
OVERNIGHT AND INCREASING LATE TONIGHT AND SATURDAY 15-20 KTS GUSTS
30-35 KTS.

//ATL CONFIDENCE...18Z UPDATE...
LOW TO MEDIUM CONFIDENCE FOR CEILINGS/VSBYS AND WIND SHIFT.
MEDIUM CONFIDENCE FOR A THUNDERSTORM 18-19Z.
HIGH CONFIDENCE FOR WINDS LATER TONIGHT AND SATURDAY.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          37  30  40  25 / 100  90  30  10
ATLANTA         44  30  39  27 / 100  80  30   5
BLAIRSVILLE     36  27  34  19 / 100 100  60  10
CARTERSVILLE    41  30  37  24 / 100  90  30  10
COLUMBUS        54  34  43  28 / 100  20  10   5
GAINESVILLE     35  29  38  25 / 100 100  40  10
MACON           52  35  44  27 / 100  30  20   5
ROME            42  30  38  24 / 100 100  30  10
PEACHTREE CITY  45  31  39  25 / 100  80  20   5
VIDALIA         64  38  46  31 / 100  30  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 5 AM TO 7 PM EST SATURDAY FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLARKE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...
HARALSON...JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...SOUTH FULTON...
TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD...WILKES.

WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR THE FOLLOWING
ZONES: BANKS...DAWSON...FANNIN...GILMER...HALL...JACKSON...
LUMPKIN...MADISON...MURRAY...PICKENS...TOWNS...UNION...WHITE.

WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR THE FOLLOWING
ZONES: CATOOSA...DADE...GORDON...WALKER...WHITFIELD.

WINTER WEATHER ADVISORY UNTIL 7 PM EST SATURDAY FOR THE
FOLLOWING ZONES: BARROW...BARTOW...BUTTS...CARROLL...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DEKALB...DOUGLAS...
FAYETTE...FLOYD...FORSYTH...GREENE...GWINNETT...HANCOCK...
HARALSON...HEARD...HENRY...JASPER...MORGAN...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...POLK...PUTNAM...
ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...WALTON...
WARREN...WILKES.

WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...DEKALB...DOUGLAS...FAYETTE...
FLOYD...FORSYTH...GREENE...GWINNETT...HALL...HARALSON...HEARD...
HENRY...JACKSON...JASPER...MADISON...MORGAN...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...POLK...PUTNAM...
ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...WALTON...
WILKES.

&&

SHORT TERM...DEESE
LONG TERM....DEESE
AVIATION...BDL
Hazardous weather outlook, Jan 22, 3:46 PM EST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EST FRI JAN 22 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
346 PM EST FRI JAN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A STRONG WINTER STORM WILL CONTINUE ACROSS THE REGION THROUGH
TONIGHT...LIFTING OUT OF THE AREA SATURDAY. THIS SYSTEM WILL
PRODUCE A WINTRY MIX ACROSS MUCH OF NORTH GEORGIA FOR THE
REMAINDER OF THE AFTERNOON...THEN TRANSITION TO ALL SNOW BY EARLY
THIS EVENING AND OVERNIGHT. A WINTER STORM WARNING REMAINS IN
EFFECT FOR NORTH GEORGIA AND A WINTER WEATHER ADVISORY REMAINS IN
EFFECT FOR NORTH CENTRAL GEORGIA...INCLUDING THE ATLANTA
METROPOLITAN AREA.

LOCALLY HEAVY RAINFALL WILL CONTINUE POSSIBLE INTO THE EARLY
EVENING HOURS. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN LOW
LYING AREAS AND ALONG CREEKS AND STREAMS. MINOR RIVER FLOODING IS
ALSO POSSIBLE. THE FLOOD WATCH IS IN EFFECT FOR AREAS MAINLY ALONG
AND NORTH OF THE INTERSTATE 20 CORRIDOR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA FOR
SATURDAY.

THE WINTER STORM WARNING WILL REMAIN IN EFFECT FOR NORTH GEORGIA
THROUGH SATURDAY. A WINTER WEATHER ADVISORY IS IN EFFECT FOR NORTH
CENTRAL GEORGIA THROUGH SATURDAY.

SUB FREEZING TEMPERATURES EXPECTED SUNDAY AND MONDAY MORNINGS WILL
LIKELY ALLOW FOR SOME SLICK SPOTS ON ROADWAYS DUE TO MELTING OF
PREVIOUS SNOW AND ICE AND THEN THE RE-FREEZING OF THAT AT
NIGHTTIME. THIS WILL BE ESPECIALLY TRUE ACROSS THE FAR NORTHERN
TIER OF THE FORECAST AREA.

THERE IS ANOTHER CHANCE OF A WINTRY MIX ACROSS PARTS OF NORTH
GEORGIA TOWARD THE MIDDLE OF NEXT WEEK. OTHERWISE NO HAZARDOUS
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SNOW AND ICE AMOUNTS...AND ANY DAMAGE CAUSED
BY THE WINTER STORM. YOU CAN SUBMIT REPORTS THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jan 22, 3:52 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EST FRI JAN 22 2016

GAZ074-084-222130-
WILKINSON GA-WASHINGTON GA-
352 PM EST FRI JAN 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON AND
NORTHWESTERN WASHINGTON COUNTIES UNTIL 430 PM EST...

AT 352 PM EST...A STRONG THUNDERSTORM WAS NEAR MCINTYRE...OR NEAR
IRWINTON...MOVING NORTHEAST AT 40 MPH.

  HAZARD...40 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...IRWINTON...MCINTYRE...DEEPSTEP...WARTHEN...HEBRON AND
HAMBURG STATE PARK.

LAT...LON 3281 8319 3289 8325 3299 8312 3295 8307
      3297 8307 3299 8305 3302 8307 3304 8306
      3311 8297 3311 8295 3313 8290 3320 8285
      3322 8281 3321 8274 3318 8274 3317 8272
      3314 8269 3308 8268
TIME...MOT...LOC 2052Z 239DEG 36KT 3290 8315
Local storm report, Jan 22, 3:56 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EST FRI JAN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FREEZING RAIN    1 SW TIMBERWOOD ESTATES 34.08N  83.92W
01/22/2016  E0.00 INCH       GWINNETT           GA   PUBLIC

            ICE IS STARTING TO ACCUMULATE ON TREES IN THE HAMILTON
            MILL SHOPPING CENTER.

&&

EVENT NUMBER FFC1600043

NLIST
Local storm report, Jan 22, 4:00 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EST FRI JAN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     FREEZING RAIN    1 NW RABBITOWN          34.32N  83.79W
01/22/2016  E0.00 INCH       HALL               GA   EMERGENCY MNGR

            ICE IS BEGINNING TO ACCUMULATE ON RAISED SURFACES AND
            TREES. STEADY SLEET IS FALLING.

&&

EVENT NUMBER FFC1600044

NLIST
Local storm report, Jan 22, 4:02 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EST FRI JAN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FREEZING RAIN    GAINESVILLE             34.30N  83.83W
01/22/2016  E0.00 INCH       HALL               GA   EMERGENCY MNGR

            GAINSVILLE POLICE DEPARTMENT IS RESPONDING TO MULTIPLE
            VEHICLE CRASHES DUE TO ICING ON THE ROADS.

&&

EVENT NUMBER FFC1600045

NLIST
Local storm report, Jan 22, 4:03 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EST FRI JAN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FREEZING RAIN    GAINESVILLE             34.30N  83.83W
01/22/2016  E0.00 INCH       HALL               GA   EMERGENCY MNGR

            GAINESVILLE POLICE DEPARTMENT IS RESPONDING TO MULTIPLE
            VEHICLE CRASHES DUE TO ICING ON THE ROADS.

&&

CORRECTED REMARKS

EVENT NUMBER FFC1600045

NLIST
Special weather statement, Jan 22, 4:03 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EST FRI JAN 22 2016

GAZ076-222145-
JEFFERSON GA-
403 PM EST FRI JAN 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON COUNTY UNTIL
445 PM EST...

AT 403 PM EST...A STRONG THUNDERSTORM WAS NEAR EDGEHILL...OR 10 MILES
SOUTH OF GIBSON...MOVING NORTHEAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRENS...STAPLETON...AVERA...STELLAVILLE...STAPLETONS CROSSROADS...
GRANGE AND MATTHEWS.

LAT...LON 3313 8227 3303 8259 3305 8262 3306 8261
      3308 8264 3309 8264 3310 8265 3313 8262
      3312 8258 3316 8258 3321 8253 3331 8238
      3331 8234 3330 8231 3327 8229 3326 8226
      3323 8223
TIME...MOT...LOC 2103Z 235DEG 29KT 3308 8260

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 2:15 AM ESTSpecial Weather StatementFFCCarroll, Harris, Heard, Muscogee, Troup45 min
Jan 22, 3:12 AM ESTSpecial Weather StatementFFCHarris, Troup33 min
Jan 22, 3:46 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart29 min
Jan 22, 4:24 AM ESTSpecial Weather StatementFFCChattahoochee, Fayette, Harris, Marion, Meriwether, Muscogee and 5 more51 min
Jan 22, 5:20 AM ESTSpecial Weather StatementFFCButts, Chattahoochee, Clayton, Coweta, Crawford, DeKalb and 21 more40 min
Jan 22, 5:21 AM ESTRiver Flood WarningFFCForsyth, Fulton52 hr
Jan 22, 7:12 AM ESTRiver Flood WarningFFCForsyth15 hr
Jan 22, 7:22 AM ESTRiver Flood WarningFFCDeKalb24 hr
Jan 22, 7:48 AM ESTHigh Wind WarningFFCCatoosa, Chattooga, Dade, Dawson, Fannin, Gilmer and 9 more5 hr
Jan 22, 7:48 AM ESTWind AdvisoryFFCBanks, Barrow, Bartow, Butts, Carroll, Cherokee and 31 more7 hr
Jan 22, 8:10 AM ESTRiver Flood WarningFFCGwinnett, Walton12 hr
Jan 22, 9:48 AM ESTSpecial Weather StatementFFCWashington27 min
Jan 22, 10:56 AM ESTRiver Flood WarningFFCDeKalb, Rockdale24 hr
Jan 22, 10:56 AM ESTRiver Flood WarningFFCNewton, Rockdale33 hr
Jan 22, 10:56 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Jan 22, 10:56 AM ESTRiver Flood WarningFFCBarrow, Jackson28 hr
Jan 22, 10:56 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee69 hr
Jan 22, 10:56 AM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson6 days
Jan 22, 11:52 AM ESTSpecial Weather StatementFFCCarroll, Coweta, Douglas, Harris, Heard, Meriwether and 1 more53 min
Jan 22, 12:41 PM ESTSpecial Weather StatementFFCTalbot, Upson64 min
Jan 22, 1:13 PM ESTSpecial Weather StatementFFCSpalding47 min
Jan 22, 1:34 PM ESTSpecial Weather StatementFFCLamar, Monroe26 min
Jan 22, 1:54 PM ESTSpecial Weather StatementFFCMonroe36 min
Jan 22, 2:10 PM ESTSpecial Weather StatementFFCJasper35 min
Jan 22, 2:29 PM ESTSpecial Weather StatementFFCJones46 min
Jan 22, 2:52 PM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more28 hr
Jan 22, 3:08 PM ESTSpecial Weather StatementFFCPutnam37 min
Jan 22, 3:12 PM ESTSpecial Weather StatementFFCBaldwin, Jones33 min
Jan 22, 3:23 PM ESTSpecial Weather StatementFFCWashington37 min
Jan 22, 3:44 PM ESTRiver Flood WarningFFCGwinnett16 hr
Jan 22, 3:52 PM ESTSpecial Weather StatementFFCWashington38 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.